MAUDE Adverse Event Report: ABBOTT NEUTRINO NXT BIPOLAR DF4 HF; NO MATCH

ABBOTT NEUTRINO NXT BIPOLAR DF4 HF; NO MATCH
Model Number CDHFA600D
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a remote follow up, post-paced t-wave oversensing (pptwos) was noted on the device.Abbott technical support was contacted and the device was reprogrammed.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported event of t-wave over-sensing was confirmed.Device records were provided for analysis.Based on the information provided, it was determined that the device was performing per programmed settings.Additional programming changes can be made to minimize the over-sensing.

Brand Name
NEUTRINO NXT BIPOLAR DF4 HF
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24706770
Report Number2017865-2026-06311
Device Sequence Number21442408
Product Code NIK
UDI-Device Identifier05415067050045
UDI-Public(01)05415067050045(10)S000105147(17)270430
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDHFA600D
Device Catalogue NumberCDHFA600D
Device Lot NumberS000105147
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown